MAUDE Adverse Event Report: MEDTRONIC CRYOCATH LP CRYOCONSOLE; CARDIAC ABLATION PERCUTANEOUS CATHETER

MEDTRONIC CRYOCATH LP CRYOCONSOLE; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 106A3
Medical Device Problem Codes Infusion or Flow Problem (2964); Protective Measures Problem (3015); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a cryo ablation procedure, multiple system notices were received indicating that the refrigerant delivery path was obstructed.The console was rebooted, coaxial umbilical cable and balloon catheter replaced and console was vented without resolve.The coaxial port was noted to be clear.The high pressure regulator (hpr) values were not as expected.The coaxial umbilical cable was replaced again without resolve.The flow was not as expected during the system flush.Additionally, there was a clicking sound coming from then non-tank side door.The case was aborted, the patient was under general anesthesia.A service was recommended. no further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product event summary: the data files containing four patient files were returned and analyzed.Patient file number one showed four applications were performed using a catheter identified as (b)(6) of lot number 16287.Patient file number two showed three applications were performed using catheter number one identified as (b)(6) of lot number 16287.Patient file number two showed one application was performed using catheter number two identified as (b)(6) of lot number 16159.Patient file number three showed two applications were performed using a catheter identified as (b)(6) of lot number 16159.Patient file number four showed one application was performed using a catheter identified as (b)(6) of lot number 16259.Patient file number one showed system notice 50011 (the refrigerant delivery path is obstructed) during transition at application one, two, three, four.Patient file number two showed system notice (b)(4) (the refrigerant delivery path is obstructed) during transition at applications one and two with catheter (b)(6) of lot number 16287 and number four with catheter (b)(6) of lot number 16159.Patient file number three showed system notice (b)(4) (the refrigerant delivery path is obstructed) during transition at application number one and two.Patient file number four showed system notice (b)(4) (the refrigerant delivery path is obstructed) during transition at application number one.The reported loud noise from conso le issue could not be assessed through data analysis.The issue is not recorded to the data files.A field service was carried out and the system notices were confirmed through data analysis.The proportional valve (pv) was replaced and a (b)(4) (an error message was received indicating that there was a peripheral interface (spi) acknowledge timeout) system notice was received.The nipple filter was replaced without resolve.The valve board was then replaced to resolve the issue.The preventative maintenance was completed without further issues.In conclusion, the reported system notices were confirmed through data analysis.The decision to abort the procedure without use of alternate therapy was based upon the medical judgment of the physician.The reported loud noise from console issue could not be assessed through data analysis, the physical console was not returned and aborted under general anesthesia cannot be assessed through data analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CRYOCONSOLE
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA  H9R 5Z8
Manufacturer (Section G)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA   H9R 5Z8
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19687702
Report Number3002648230-2024-00303
Device Sequence Number7137395
Product Code LPB
UDI-Device Identifier00643169352476
UDI-Public00643169352476
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P020045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number106A3
Device Catalogue Number106A3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by Manufacturer07/17/2024
08/14/2024
Initial Report FDA Received Date07/08/2024
Supplement Report FDA Received Date08/13/2024
08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale